# SDR Z5FA20111028002

- Difficulty date: October 28, 2011
- Submitted: November 2, 2011
- Operation: Air carrier
- Aircraft: N423CS
- Make and model: Cessna 525B
- Aircraft serial: 525B0121
- Aircraft time: 4,191 hours, 3,057 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

ON APPROACH, CREW NOTICED THERE WAS NO GEAR DOWN AND LOCKED INDICATION ON THE LT MAIN GEAR.  ABORTED APPROACH.  PERFORMED MLG EMERGENCY/ABNORMAL CHECK LIST. GEAR BLOWN DOWN AND GEAR INDICATION NORMAL.  LANDED UNEVENTFULLY.  ACFT INSPECTED AND A LANDING GEAR RETRACTION TEST PERFORMED. NO ANOMALIES FOUND.  GEAR RETRACTED AND EXTENDED NUMEROUS TIMES AND NO DISCREPANCIES NOTED. PERFORMED A SATISFACTORY OPS CHECK FLIGHT AND ACFT RETURNED TO SERVICE.
